# SDR AALA952051

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T80482
- Condition: Corroded
- Location: Bs 1272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE AFT CARGO DOOR OPENING LOWER MAIN SILL UPPER CHORD.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  INSURED THAT NO FASTENER OR FASTENER HOLE WAS PRESENT.  INSURED THAT NO FURTHER CORROSION OR CRACKING WAS PRESENT.  REFINISHED AREA PER SRM.  APPROVED FOR CONTINUED SERVICE BY ENGINEERING PER MRB 767-1075.  (M)
